Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tremors in the leg and thighs?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2751 Questions

default
Posted on Thu, 2 Mar 2017 in Mental Health
Question: my husband has tremors in his left leg and up to his thigh. he also has depression and lost of interest in everyday things and people. e-mail aaddress is YYYY@YYYY
doctor
Answered by Dr. Ashok Kumar 25 minutes later
Brief Answer:
I do not think paxil is right option for him

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

Firstregarding the current treatment I am not convinced with paxil as it causes anticholinergic side effects and not a great option for XXXXXXX Citizens.

I am also of the opinion that it will be better if you can ask his doctor to evaluate for parkinson disease as presence of tremor and depression is often found in parkinson disease.

Regarding the choice of antidepressant I feel lexapro will make a better option.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks again
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Anticholinergic

doctor1 MD

since having a colomoscpy a month back .the bowl spasms are so painfull .im kno on buscopan .this is the second tablet they are trying nothing seems to help .i have ceiliacs and that is under good controll.and also painfull on trying to move my bowels and pass wind. i cant stick this pain and having to take tim of work . thanks carol

doctor1 MD

Hi, I am a 41 year old female. On Friday last week I had stomach cramps, nausea and a temperature of 30 degrees Celsius. I also had a migraine for 2 days preceding the cramps and temperature. My doctor gave me buscopan for the cramps and I was taking ibuprofen for the migraine and temperature. Migraine and temperature are now gone, but I still get cramps starting each day after breakfast and my abdomen seems quite distended. It does not seem to matter what I eat, I still get cramps and/or nausea after food. My stool is yellow (no diarrhea). Can you help figure out what the problem is?

doctor1 MD

Hey doctor, I am a 20 year old male and for the last year now I have been having stomach pains and digestion problems. The main symptoms I have been having are: - Stomach pain right in the center and abdominal pains on the lower left side where...

doctor1 MD

I have asked similar questions before, but my anxiety is increasing. I have been diagnosed with IBS for quite some time; however, my symptoms seem to be getting worse. I have stomach aches after I eat, pain under my left ribs, and short jabs of...

doctor1 MD

Iget occasional bouts of diarrhea shortly after I eat a meal. This has happened for years. I had a colonoscopy 10 years ago and one small benign polyp was removed. I am sheduled again. No family history of colon cancer . No blood in stools. What...

doctor1 MD

We returned from a holiday in India last Thursday and my husband, who is 73, has been having severe diarrhoea since last Tuesday. He was given 6 tablets by the holiday rep. who said they treated the local form of bacteria-the tablets had Ofloxacin and Ornidazole - Oflotas-OZ written on the back of the pack. He only took 3 hoping that this would enable him to travel home without incident, which they did. He now has stomach cramps, slight shivering episodes and continues to have watery motions 4 days after arriving home. We visited a locum doctor yesterday who told him to take Immodium 3 times a day and 2 Buscopan 3 times a day for his stomach cramps. He was also told to eat plain rice, mashed potatoes and tea biscuits and ensure he had plenty of liquids. He continues to have watery motions but is saying he is hungry (the first time he has felt hungry in several days). What would you advise for me to give him to eat?

doctor1 MD

hi dr.. i am suffering from irritable bowel syndrome with...pain,constipation and bloating...since 8 months. i have taken clidinium bromide n chlordiazepoxide for 4months but no response. i also tried mebeverine for 2months. what other medicine can benefit me?? ....thanx